# SDR DXTA2010011103934

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 8,096 hours, 6,707 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RT BRAKE WAS EXTREMELY SOFT.  TOOK PRESSING THE PEDAL HALF WAY TO THE FLOOR BEFORE ANY RESISTANCE COULD BE FELT.  BLEED BRAKES IAW MM CH -32-42-00, OP'S CHECK GOOD.
